@Wonderful- Did the interferons fail to slow progression of lesions or was it the side effects that got to you? After reading the inserts that came in my Rebif month after month about the poisonous ingredients of Rebif I started to understand why I felt awful. At least Copaxone is made from naturally occurring substances in the human body. There are also reports of it having a vasco-dilator effect on the circulatory system. I have had the liberation procedure done twice. With the second procedure finding significant malformation of my azygous that would not be responsive to angioplasty.
It was both - my MS became more active with 4 relapses per year, and I lost most of my white blood count and was getting up to 10 viral and bacterial infections per year too. Stupidly I hung on like this for over a year, hoping it would get better. I never lost the flu-reactions and I could hardly move if I woke after taking the injection, I used to be so stiff and in pain, even with anti-inflammatories. Any spasticity in my legs cleared up nearly completely the minute I gave up Rebif. For me, it seemed like pure poison.
With Copaxone it has been relatively problem-free. I do have widespread lipoatrophy, but my legs work as well as they ever did so I consider that a payoff I have to put up with. I think lipoatrophy can be worse if you have less body-fat - I am quite slim so perhaps that has worsened the situation for me.
Wow - liberation done twice. What a pity you have the malformation in the azygous that won't respond to angio.
RR-MS dx 1998 and Coeliac dx 2003
Tecfidera, Cymbalta, Baclofen.
EPO, Fish Oils, Vitamin D3 2000 IU, Magnesium, Multivitamin/mineral, Co-Enzyme Q10, Probiotics, Milk Thistle, Melatonin.